# SDR DALA2021041602225

- Difficulty date: April 13, 2021
- Submitted: April 16, 2021
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- Aircraft time: 92,144 hours, 41,841 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 658 A.A. DAMAGES WERE FOUND ON OPEN HOLES AT LH ENG DRAG FTG CLAMP-UP & DIAG BRACE AS FOLLOW; HOLE #2 SCRATCHES AND CORROSION ON SKIN AT 6 TO 9 OCLOCK POSITION, HOLE #3 CORROSION ON SKIN AND FITTING AT 12 AND 5 OCLOCK POSITION, HOLE #4 SCRATCHES ON FITTING FROM 12 TO 1 OCLOCK POSITION, HOLE #6 SCRATCHES ON FITTING FROM 9 TO 3 OCLOCK POSITION, HOLE #8 CORROSION AND SCRATCHES ON SKIN AND FITTING FROM 9 TO 3 O?CLOCK POSITION, PER CARD. CORRECTIVE ACTION: SUMMARY:OF NRC 00355 (CORROSION LEVEL 2)REPORTED DAMAGE TO HOLES, SKIN AND DRAG FITTINGS WERE REPAIRED PER ER/A 591110-14AD REV. ORIGINAL AND ETI-57-21-151 REV.6. (1780386)
